MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950E
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the clinician that the patient saw the monitor blinking, held the wand over the device to do a full report, but the device began to feel hot and skin turned red.The patient stopped placing the monitor reader over the device and no further reaction.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.

Brand Name
MYCARELINK
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7415771
Report Number3004593495-2018-00216
Device Sequence Number16459700
Product Code NVZ
UDI-Device Identifier00643169452060
UDI-Public00643169452060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950E
Device Catalogue Number24950E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR